PROGRAMME FOR PRESENTATIONS, EVA London Conference, 4-8 July 2022 (Hybrid mode) 5-Day Conference with 15/25 minutes per speaker (20/30 minutes per slot)

Monday, 4th July 2022

Talk No.	Start Time	End Time	E/Chair	Author(s)	Topic	Notes	
	Greet from 9.30am					Coffee for 'In Person' Attendees. Zoom from 9.45am for Online Attendees	
	10.00am 10.05am	10.05am 10.10am	INTRO	Graham Diprose and Tula Giannini (chair)	·		
S1	10.10am	10.45am	SYM 01	Jonathan P. Bowen Expo 2020: Metaverse of the World?		London South Bank Univ., UK	
S2	10.45am	11.20am	SYM 02	(hris Michaels I ' I		King's College London & National Gallery X, UK	
	11.20am	11.45am		25 Minute BREAK Tea and Coffee	Symposium: Enter the Metaverse (Chair: Tula Giannini)		
S 3	11.45am	12.20pm	SYM 03	Carl Hayden Smith	Exploring the Ethical Challenges of the Open Metaverse	Ravensbourne Univ. London, UK	
S4	12.20pm	12.50pm	SYM 04	CHAIR: Tula Giannini	SYMPOSIUM DISCUSSION	Pratt Institute, NYC, USA	
BREAK	12.50pm	13.50pm		60 Minute LUNCH BREAK	Image Data and Visualisation (Chair: Aphra Shemza)		
P1	13.50pm	14.10pm	21 FULL	Andy Lomas	Synthesis of Abstract Dynamic3D Forms	Goldsmiths, UK	
P2	14.10pm	14.30pm	25 FULL	Florent Di Bartolo and Xavier Hautbois	Tackle Climate Change Through Art: A case study	France	

Р3	14.30pm	14.50pm	42 Short	Matthias Göggerle	Opening black boxes – 3D CT digitalisation	Germany	
P4	14.50pm	15.10pm	53 FULL	Rehan Zia	"Seen Description" – Visualising and crafting data	Bournemouth Univ., UK	
BREAK	15.10pm	15.30pm		20 Minute BREAK	Image Data and (Chair: Aphra		
P5	15.30pm	15.50pm	55 FULL	Carl Hayden Smith and Melissa Warner	Cyberdelics: Context Engineering Psychedelics	Ravensbourne, UK	
P6	15.50pm	16.10pm	24 Present ation Only	Nick Hunt	CANON: Digital technologies for teaching	Rose Bruford College, UK	
P7	16.10pm	16.30pm	50 FULL	Maral Khosravi and Rehan Zia	Exeter Cathedral – A colour reconstruction	Bournemouth Univ., UK	
Р8	16.30pm	16.50pm	47 FULL	Marilene Oliver, et al.	My Data Body	Alberta, Canada	
Р9	16.50pm	17.10pm	01 Short	Jon Weinel	Explosions in the Mind	Greenwich, UK	
			DAY CLOSE	CHAIR'S CLOSING WORDS			
				INVITE TO SOCIAL			
BREAK	17.15pm	18.00pm		45 Minute BREAK			
				Jon Weinel			
	17.30pm	17.45pm		BOOK LAUNCH			
EVE	18.00pm	19.30pm		SOCIAL EVENT 1	Updates on CAS		
				CAS Evening, Speakers	EVA Archives from Sean Clark		

Tuesday, 5th July 2022

Talk No.	Start Time	End Time	E/Chair	Author(s)	Topic	Notes
	Greet from 9.30am					Coffee for 'In Person' Attendees. Zoom from 9.45am for Online Attendees
	10.00am	10.10am	INTRO	Welcome	Imaging and Data Visualisation (Chair: Jonathan Bowen)	
P10	10.10am	10.30am	32 FULL	Leah Barclay, et al.	Patterns of the Black Cockatoo – Visualisation	Melbourne, Australia
P11	10.30am	10.50am	48 FULL	Elke Reinhuber	National Flowers in Blue – Analog imaging	Hong Kong
P12	10.50am	11.10am	45 Demo	Robb Mitchell	Near-Instant Prototyping of Interactions	Univ. of Southern Denmark
BREAK	11.10am	11.30am		20 Minute BREAK Tea and Coffee		Heritage Ithan Bowen)
P13	11.30am	11.50am	23 Short	Sean Clark and Sean Carroll	Rebuilding Ernest Edmonds' Comm. Game	UK
P14	11.50am	12.10pm	60 FULL	Lindsay MacDonald	The Immortal Shakspeare	UK
KEY 1	12.10pm	12.50pm	Keynote (online)	Natasha Trotman (Chair: Graham Diprose)	Hybrid ND imaginaries	Somerset House, Studio 48, London, UK
BREAK	12.50pm	13.50pm		60 Minute LUNCH BREAK		ities and Education rry Trickett)

D4.5	12.50	1.4.10	C1 Chart	Deffectle Falsiani et al	NICT: in the Name of the december	NASIa a Italia
P15	13.50pm	14.10pm	61 Short	Raffaella Folgieri, et al.	NFTs in the Music Industry	Milan, Italy
P16	14.10pm	14.30pm	15 FULL	Elisavet Christou	Mediation in the Post- Internet Condition	Lancaster Univ., UK
P17	14.30pm	14.50pm	22 Short	Alexandra Orlova and Elvira Zhagun-Linnik	Post-Internet Art as a Digital Folder	Independent
P18	14.50pm	15.10pm	34 FULL	Dominik Lengyel	How to Communicate Complex Spatial Itineraries	Germany
BREAK	15.10pm	15.30pm		20 Minute BREAK		ities and Education rry Trickett)
P19	15.30pm	15.50pm	58 Present ation only	Oliver Gingrich and Paula Callus	Queering the Political Body	Bournemouth Univ, UK
P20	15.50pm	16.10pm	14 FULL	Cristina Portugal, Mônica Moura, et al.	Inclusive Design for Digital Humanities	Brazil
P21	16.10pm	16.55pm	33 PANEL	Joanna Zylinska, Mercedes Bunz, et al.	Creative AI Futures: Theory and practice	London, UK
(P22)						
	16.55pm	17.00pm	DAY CLOSE	CHAIR'S CLOSING WORDS		
				INVITE TO SOCIAL		
BREAK	17.00pm	17.30pm		30 Minute BREAK		
				-		
	47.20	40.30		SOCIAL EVENT 2	The state of the same	
EVE	17.30pm	19.30pm		CHAIR: Terry Trickett	EVA and the Metaverse	
				EVA International EVENING		

Wednesday, 6th July 2022

Talk No.	Start Time	End Time	E/Chair	Author(s)	Topic	Notes
	Greet from 9.00am					Coffee for 'In Person' Attendees. Zoom from 9.15am for Online Attendees
	9.30am	9.40am	INTRO	Welcome	China Connections (Chair: Sean Clark)	
P23	9.40am	10.00am	13 FULL	Yuan Wei, Yi Ji, and Sean Clark	Creative Transformation of Chinese Culture	China and UK
P24	10.00am	11.00am	16 PANEL	Yi Ji and Sean Clark	Digital Art in China: Past, present and future	China and UK
(P25)			Present ation only			
BREAK	11.00am	11.30am		30 Minute BREAK Tea and Coffee	China Con (Chair: Se	
P26	11.30am	11.50am	02 FULL	Jing Li and Jonathan Bowen	Female Self-presentation through Online Dating	China and UK
P27	11.50am	12.10pm	03 FULL	Jonathan Bowen and Huan Fan	The Chengdu Biennale and Wikipedia	UK and China
KEY 2	12.10pm	12.50pm	Keynote	Charlie Gere (Chair: Nick Lambert)	From 4Chan to Kyiv: Social Media, Politics War	Lancaster University, UK
BREAK	12.50pm	13.50pm		60 Minute LUNCH BREAK	Digital Culture (Chair: Nick	

P28	13.50pm	14.10pm	49 FULL	Tula Giannini and Jonathan Bowen	More than Human: Merging real and virual states of being	New York, USA; London, UK
P29	14.10pm	14.30pm	40 FULL	James Simpson and Rory Foster	Liveness for Contemporary Audiences	London, UK
P30	14.30pm	14.50pm	07 Short	Jonah Brucker-Cohen	"Human Error": A collection of work	New York City Univ., USA
P31	14.50pm	15.20pm	54 FULL/ Demo	Oliver Gingrich and Shama Rahman		Bournemouth Univ., UK
BREAK	15.20pm	15.50pm		30 Minute BREAK	Digital Culture (Chair: Nicl	
P32	15.50pm	16.10pm	18 Present ation only	Andrew Knight-Hill, et al.	Spatial Audio & Museum Collections	London, UK
P33	16.10pm	16.30pm	41 FULL	Racelar Ho and Xiaolong Zheng	The Post-bit Human Universe	Vancouver, Canada
P34	16.30pm	16.50pm	20 FULL	Lark Spartin and John Des	Digital Relationality	British Columbia, Canada
P35	16.50pm	17.10pm	19 FULL	Jonathan Bowen, Giuliano Gaia, Ann Borda, et al.	Vignettes of Museum Interactives and Games	Milan, Italy; London, UK; Vancouver, Canada
P36	17.10pm	17.30pm	59 Short	Richard Whitby	Pixels to Drones	London, UK
	17.30pm	17.35pm	DAY CLOSE	CHAIR'S CLOSING WORDS		
BREAK	17.35pm	18.00 pm		25 Minute BREAK		
DNEAK	17.55piii	16.00 pm		23 Williate BREAK		
EVE	18.00pm	20.30pm		SOCIAL EVENT 3		
				FLUX Social	Chair: Aphra Shemza et al.	
				Exhibition and Speakers		

Thursday, 7th July 2022

Talk No.	Start Time	End Time	E/Chair	Author(s)	Topic	Notes
	Greet from 9.30am					Coffee for 'In Person' Attendees. Zoom from 9.45am for Online Attendees
	10.00am	10.10am	INTRO	Welcome	Virtual Ro (Chair: Carl	Smith)
P37	10.10am	10.30am	31 Present ation only	Heewon Chung	In Memoriam Gwangju: Mapping Memoryscapes	Univ. of Seoul, South Korea
P38	10.30am	10.50am	27 FULL	Maureen Kendal, Fion Gunn, et al.	A-Maze Artists: Update on the development	UK
P39	10.50am	11.20am				
BREAK	11.20am	11.50am		30 Minute BREAK Tea and Coffee	Virtual Ro (Chair: Carl	•
P40	11.50am	12.20pm	11 FULL	Anna Shvets and Samer Darkazanli	Adaptive VR Test in Music Harmony	France
KEY 3	12.20pm	13.00pm	Keynote	Birgitta Hosea (Chair: Nick Lambert)	Fission: Curating Digital Art	University for the Creative Arts, Farnham, UK
BREAK	13.00pm	13.50pm		50 Minute LUNCH BREAK	Virtual Ro (Chair: Jon	•

P41	13.50pm	14.20pm	43 Short/ Demo	Leslie Deere states through virtual gestures		Glasgow, UK
P42	14.20pm	14.40pm	44 FULL	Joanne Mills	The Gamification of Arts and Culture	Wolverhampton Univ., UK
P43	14.40pm	15.00pm	52 Short	Meredith Drum	Monument Public Address System AR	Virginia Tech., USA
BREAK	15.00pm	15.30pm		30 Minute BREAK	Virtual Ro (Chair: Jon V	•
P44	15.30pm	15.50pm	10 FULL	Gabriela Maria Pyjas, Jon Weinel, et al.	Storytelling and VR: Inducing emotions through AI characters	Greenwich, UK
P45	15.50pm	16.20pm	26 Short/ Demo	Maf'J Alvarez	Eva Quantica VR	UK
P46	16.20pm	16.40pm	30 Demo	Michael F. Bergmann, David Bouchard, et al.	Augmented Symphony	Ryerson Univ., Canada
P47	16.40pm	17.10pm	37 FULL	Terry Trickett	Through the Looking Glass	London, UK
	17.10pm	17.15pm	DAY CLOSE	CHAIR'S CLOSING WORDS		
				INVITE TO SOCIAL		
			•			
BREAK	17.15pm	18.00 pm		45 Minute BREAK		
EVE	18.00pm	19.30pm		SOCIAL EVENT 4		
	10.000111	15.50piii		BCS Reception / Tutorial		
			<u>. </u>	Anna Shvets		l
-						

Friday, 8th July 2022

Talk No.	Start Time	End Time	E/Chair	Author(s)	Topic	Notes
	Greet from 9.30am					Coffee for 'In Person' Attendees. Zoom from 9.45am for Online Attendees
	10.00am	10.10am	INTRO	Welcome	The Rest at the End (Chair: Sarah	
P48	10.10am	10.30am	08 Short	Kyoko Hidaka	"Sense of Place": Interactive installation for tourism	Tokyo, Japan
P49	10.30am	10.50am	17 FULL	Danielle Barrios-O'Neill and Joskaudė Pakalkaitė	Exploring Next Generation Touch-Rich Interactions	ик
P50	10.50am	11.10am	12 PANEL	Elena Marie Vella, Daniel A. Williams, et al.	Did that Stone Move?	Melbourne, Australia
BREAK	11.10am	11.30am		20 Minute BREAK Tea and Coffee	The Rest at the End (Chair: Sarah	
P51	11.30am	11.50am	46 FULL	Sonia Milewska	Show must go on? Problems of bio art preservation	Poland
P52	11.50am	12.10pm	29 FULL	Avital Meshi and Treyden Chiaravalloti	Structures of Emotion - An online demonstration	USA
KEY 4	12.10pm	12.50pm	Keynote (online)	Anastasiia Gliebova (Chair:Terry Trickett)	Digitalization of art: current state and future prospects	V-Art, Kharkiv, Ukraine (with Olga Simson)
BREAK	12.50pm	13.50pm		60 Minute LUNCH BREAK	The Rest at the End (Chair: Graha	

P53	13.50pm	14.10pm	56 FULL	Carl Hayden Smith and Roseanne Wakeley	Umwelt Hacking: Can we sense like a forest?	Ravensbourne, UK
P54	14.10pm	14.30pm	9 Demo	Anne Tsjornaja and Jonathan Weinel	Art(NET)work: Visualising interconnected artwork data	Greenwich, UK
P55	14.30pm	14.50pm	Presentat ion only	Mechthild Schmidt Feist	Engaged Media 'Lalbagh TreeStory' New York Univ., USA	
W1	14.50pm	15.10pm		Workshops overview		Workshops
BREAK	15.10pm	15.30pm		20 Minute BREAK	Research W (Chair: Graha	•
RW1	15.30pm	15.50pm		Joskaudė Pakalkaitė (Yoshi)	Connecting colour-coding and hand-drawn interfaces	
RW2	15.50pm	16.10pm		Tahmeena Javaid Adeel, Rehan Zia and Oleg Fryazinov	Design and development for serious games	
RW3	16.10pm	16.30pm		Daniella Chukwuezi	zi 'Majority World'	
RW4	16.30pm	16.50pm		David Penny	A Fallen Line of Marble Drums	
RW5	16.50pm	17.10pm		Brief discussion CHAIR: Graham Diprose		
	17.10pm	17.30pm	DAY CLOSE	CONFERENCE SUMMING UP		
				Nick Lambert		
FINAL	17.30pm			CLOSE		
				Workshops in parallel today	Chairs: Nick Lambert and Carl Smith	